# SDR 2017FA0000087

- Difficulty date: March 6, 2017
- Submitted: March 6, 2017
- Operation: General aviation
- Aircraft: N311SB
- Make and model: Cessna 182T
- Aircraft serial: 18282246
- Aircraft time: 1,836 hours
- Engine: Lyc IO540AB1A5
- Engine time: 1,836 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F19957
- Condition: Scored
- Location: Engine
- Part time: 1,836 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE PUSHRODS FOUND TO BE SCORED ON THE NR 5, 3 AND 4 CYLINDERS, FOUND DURING THE SA-167A INSPECTION.
